• question-icon

    Is osteoporosis treatable while having nephrolithiasis along with thyroid and aortic valve calcification?

default
Posted on Fri, 4 Aug 2017 in Blood Disorders
Question: What is my body doing with calcium ?? How pathological can this get ? Major related facts: hip fracture with Dexa scans showing osteoporosis in the left femur but NOT in the spine; kidney stones (acc. ultrasound); calcification of growths on my thyroid (acc. ultra sound); some calcification of aorta. I have taken large doses of D-3 for ~ 1 year. I am taking Lisinopril(20mg), Metoprolol (50mg), Alendronate(70mg), simvastatin, and aspirin(325mg). My weight went from 260 lb to 210 over the last 3 yrs. I have been eating 1100 - 1400 calories per day. I have been rather sedentary the last 25 years. I am not in any pain and am feeling well. What can I do with my calcium metabolism to make that last a lot longer ??? Next Tues. 7/11 I have an appointment with my primary care PA, and hope to ask for more tests to better diagnose what my calcium is doing. Please give me your ideas
doctor
Answered by Dr. Hardik Sanghvi 50 minutes later
Brief Answer:
Please send me your all reports.

Detailed Answer:
Hi, dear
I have gone through your question. I can understand your concern.

You have osteoporosis so it need calcium and vitamin D3 supplements. But at same time you have stone and multiple calcification. So it should be investigated thoroughly.

You should go for serum ionized calcium level, vitamin D3, PTH , TSH and creatinine level.

Please go through above testing. If you have already gone through these tests then send me your all reports. So that I can help you further.

Hope I have answered your question.
If you have any doubts then feel free to ask me. I will be happy to answer. Thanks for using health care magic. Wish you a very good health.
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Hardik Sanghvi

Hematologist

Practicing since :2008

Answered : 7039 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Simvastatin

doctor1 MD

Was on Simvastatin (high cholesterol) and read in AARP that it is a statin and causes symptoms that I have had since taking it and they are...

doctor1 MD

I am experiencing some hair loss on my legs and arms, which I think may be due to Metoprolol. I don t want to loose my hair over b.p. medicine. Any...

doctor1 MD

My husband takes metropolol 300 mgs a day as well as minoxodil 20 mg per day. He also takes simvastatin 20 mg and hydrochlorothiAzide 25 mg and an...

doctor1 MD

hi, this week my doc started me on 40mg lisinopril a day added to my 25mg hydrochlorothyazide. he also started me on 20mg zocor and raised my...

doctor1 MD

I am 75 years of age and have recovered from a small cerebellar stroke three years ago.My medication is Tamulosin 400mg, Amoldipine 10mg,...

doctor1 MD

I have been taking Clonanzepam for 6 months and would like to know how to withdraw from this drug. The other drugs I take are Omeprazole once a...

doctor1 MD

I recently saw urologist have me taking tamsulosin hcl 0.4 mg have not stated taking it has yet cause I am worried about interaction with other...

Get personalised answers from verified doctor in minutes across 80+ specialties

132 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Hardik Sanghvi
  • Q - What does my blood report suggest?

  • Q - How long does Marijuana remain in our body after its intake?

  • Q - What does my MRI scan report indicate?

  • Q - What causes right side abdominal pain?

  • Q - What does my blood test result indicate?

  • Q - Suggest treatment for stomach cramps and pain in ribs

  • Q - What does HIV test result indicate?

  • Q - For how many days is Xanax detectable in urine?

  • Q - What causes excessive tiredness?

  • Q - What does the widal test reports indicate?

backtotop2